|efavir and azt
Apr 1, 2009
Hi again, does fatigue and pain in my bones are side effects of effavire and azt. and if yes till when i will keep on feeling this it's beed 8 months i'm on medication. and should i take any vitamis like emmidime or centrom.
| Response from Dr. Henry
Some patients may get bone pain from Epivir (3TC) and/or AZT though many other conditions may contribute (such as vitamin D defiency, osteoporosis, hormone deficiencies, physical deconditionaling and many others that merit evaluation). I do recommend a good multivitamin with minerals and often calcium/vitamin D supplements in many cases after a full clinical assessment. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Hands After Unprotected Sex Without Ejaculation Worried I Have HIV
- Dry Mouth After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Ear Infection After Touching Period Blood Worried I Have HIV
- Flaky Skin After Touching Vaginal Fluid Worried I Have HIV
- Itchy Skin After Sex With Sex Worker Sign Of HIV AIDS
- Itchy Testicles After Sharing Vibrators Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.